2017
Том 69
№ 6

All Issues

Locally graded groups with normal nonmetacyclic subgroups

Kovalenko V. I.

Full text (.pdf)


Abstract

We establish the solvability of locally graded groups with normal nonmetacyclic subgroups and prove that the degree of solvability does not exceed 4.

English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 1, pp 140-142.

Citation Example: Kovalenko V. I. Locally graded groups with normal nonmetacyclic subgroups // Ukr. Mat. Zh. - 2007. - 59, № 1. - pp. 133–135.

Full text